Alert archive / Arizona / Wind Advisories in 2011
Wind Advisory 14, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Apr 13, 2011, 3:40 AM MST for 4 counties in Arizona. It took effect at Apr 13, 2011, 1:00 PM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2011, 3:40 AM MST (10:40 UTC)
- In effect from
- Apr 13, 2011, 1:00 PM MST
- Expired
- Apr 13, 2011, 8:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2673 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
961 WWUS75 KFGZ 131040 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 340 AM MST WED APR 13 2011 AZZ004>011-015>017-039-131845- /O.NEW.KFGZ.WI.Y.0014.110413T2000Z-110414T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...FLAGSTAFF...SHOW LOW 340 AM MST WED APR 13 2011 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MST THIS EVENING. * TIMING: WINDS WILL GRADUALLY INCREASE IN THE LATE MORNING THROUGH THE AFTERNOON...BECOMING STRONG AND GUSTY BY MID AFTERNOON AND CONTINUING INTO THE EVENING. * WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ012>014-040-131845- /O.NEW.KFGZ.WI.Y.0014.110413T2000Z-110414T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...DILKON 340 AM MST WED APR 13 2011 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MST THIS EVENING. * TIMING: WINDS WILL GRADUALLY INCREASE IN THE LATE MORNING THROUGH THE AFTERNOON...BECOMING STRONG AND GUSTY BY MID AFTERNOON AND CONTINUING INTO THE EVENING. * WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH ARE EXPECTED. * IMPACTS: AREAS OF BLOWING DUST ARE POSSIBLE...WITH DECREASED VISIBILITY AT TIMES. BLOWING DUST MAY AFFECT PORTIONS OF INTERSTATE 40 FROM TWO GUNS TO HOLBROOK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
3 follow-up statements
760 WWUS75 KFGZ 131715 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1015 AM MST WED APR 13 2011 AZZ004>011-015>017-039-140115- /O.CON.KFGZ.WI.Y.0014.110413T2000Z-110414T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...FLAGSTAFF...SHOW LOW 1015 AM MST WED APR 13 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING: WINDS WILL GRADUALLY INCREASE IN THE LATE MORNING THROUGH THE AFTERNOON...BECOMING STRONG AND GUSTY BY MID- AFTERNOON AND CONTINUING INTO THE EVENING. * WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ012>014-040-140115- /O.CON.KFGZ.WI.Y.0014.110413T2000Z-110414T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...DILKON 1015 AM MST WED APR 13 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING: WINDS WILL GRADUALLY INCREASE IN THE LATE MORNING THROUGH THE AFTERNOON...BECOMING STRONG AND GUSTY BY MID- AFTERNOON AND CONTINUING INTO THE EVENING. * WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH ARE EXPECTED. * IMPACTS: AREAS OF BLOWING DUST ARE POSSIBLE...WITH DECREASED VISIBILITY AT TIMES. BLOWING DUST MAY AFFECT PORTIONS OF INTERSTATE 40 FROM TWO GUNS TO HOLBROOK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
630 WWUS75 KFGZ 140041 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 541 PM MST WED APR 13 2011 AZZ004>011-015>017-039-140300- /O.CON.KFGZ.WI.Y.0014.000000T0000Z-110414T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...FLAGSTAFF...SHOW LOW 541 PM MST WED APR 13 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING: WINDS WILL CONTINUE TO BE STRONG AND GUSTY THROUGH 7 PM MST BEFORE DECREASING THIS EVENING. * WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 TO 45 MPH ARE EXPECTED...THEN DECREASING TO 15 TO 25 MPH AND GUSTS FROM 30 TO 35 MPH BY AROUND 8 PM MST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ012>014-040-140300- /O.CON.KFGZ.WI.Y.0014.000000T0000Z-110414T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...DILKON 541 PM MST WED APR 13 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING: WINDS WILL CONTINUE TO BE STRONG AND GUSTY THROUGH 7 PM MST BEFORE DECREASING THIS EVENING. * WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 TO 45 MPH ARE EXPECTED...THEN DECREASING TO 15 TO 25 MPH AND GUSTS FROM 30 TO 35 MPH BY AROUND 8 PM MST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
130 WWUS75 KFGZ 140251 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 751 PM MST WED APR 13 2011 AZZ004>017-039-040-140400- /O.EXP.KFGZ.WI.Y.0014.000000T0000Z-110414T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 751 PM MST WED APR 13 2011 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. * TIMING: THE WIND ADVISORY EXPIRES AT 8 PM MST THIS EVENING. * WINDS: WINDS CONTINUE TO DECREASE THIS EVENING WITH MOST PLACES SHOWING WINDS SPEEDS BELOW ADVISORY CRITERIA. EXPECT SOUTHWEST WINDS OF 15 TO 25 MPH AND GUSTS FROM 25 TO 35 MPH FOR THE NEXT FEW HOURS. OVERNIGHT WINDS WILL DECREASE TO 10 TO 15 MPH WITH GUSTS AROUND 20 MPH. WIND ADVISORY CRITERIA...SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 12, 8:45 PM MST, 6 hours 55 minutes earlier.
Area forecast discussion, Apr 12, 8:45 PM MST, 6 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 845 PM MST TUE APR 12 2011 .SYNOPSIS...A SERIES OF MINOR WEATHER DISTURBANCES WILL PRODUCE BREEZY SOUTHWESTERLY WINDS ON WEDNESDAY...NEAR NORMAL TEMPERATURES...BUT ONLY A SLIGHT CHANCE FOR LIGHT PRECIPITATION MAINLY NEAR THE UTAH BORDER. WARM AND DRY WEATHER CAN BE EXPECTED FRIDAY AND INTO THE WEEKEND AS HIGH PRESSURE BUILDS OVER THE REGION. && .DISCUSSION...NO FURTHER UPDATES ARE PLANNED FOR THE TONIGHT PORTION OF THE FORECAST. PERCENT OF CLOUD COVER WAS REDUCED...TO REFLECT MOSTLY CLEAR CONDITIONS. 00Z RUN ON THE NAM GUIDANCE IS INDICATING STRONGER WINDS FOR WEDNESDAY...WE WILL WAIT TO SEE WHAT THE GFS COMES UP WITH FOR WINDS ON WEDNESDAY. IF WINDS ARE TO TREND STRONGER THEN A WIND ADVISORY MAY BE NEEDED FOR WEDNESDAY AS WELL. IF A WIND ADVISORY WERE TO BE ISSUED IT APPEARS IF WOULD BE FOR A LOW WIND ADVISORY THRESHOLD EVENT. && .PREVIOUS DISCUSSION /230 PM MST/...A COUPLE OF WEAK S/W TROUGHS WILL MOVE ACROSS THE SOUTHWEST TODAY AND WEDNESDAY...BRINGING PERIODS OF MAINLY MID AND HIGH LEVEL CLOUDS...BREEZY AFTERNOON WINDS...BUT ONLY A SLIGHT CHANCE OF PCPN MAINLY TO THE AZ/UT BORDER REGION. WINDS ON WEDNESDAY MAY BRIEFLY APPROACH ADVISORY THRESHOLDS IN SOME OF THE FAVORED LOCATIONS. COMBINATION OF WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF NORTHEASTERN AZ AND A RED FLAG WARNING HAS BEEN ISSUED. A COLD FRONT WILL MOVE ACROSS THE AREA LATE WEDNESDAY AND TEMPS ON THURSDAY SHOULD BE A FEW DEGREES COOLER THAN PREVIOUS DAYS. FRIDAY THROUGH THE WEEKEND...A LOW AMPLITUDE RIDGE WILL BUILD ACROSS THE EASTERN PACIFIC AND THE SOUTHWEST BRINGING MUCH WARMER TEMPS AND LIGHTER WINDS. THE NEXT STORM SYSTEM WILL APPROACH THE AREA EARLY NEXT WEEK. ECMWF AND GEM MODELS ARE VERY SIMILAR WITH A STRONGER SYSTEM THAN SHOWN BY THE GFS. EXTENDED FORECASTS ARE BASED ON THE ECMWF/GEM SOLUTION AND HAVE SLIGHT CHANCES OF SHOWERS AND MUCH COOLER TEMPS FOR THE MON-WED PERIOD. && .AVIATION...FOR THE 06Z PACKAGE...DRY WESTERLY FLOW WILL BRING VFR CONDITIONS WITH OCCASIONAL CIRRUS OVERHEAD THE NEXT 24 HOURS. SOUTHWEST WINDS AT 15 TO 25 KT WILL INCREASE BETWEEN 16-18Z WEDNESDAY AT 15-25 KTS WITH GUSTS TO 35 KTS...THEN DECREASE OVERNIGHT WEDNESDAY TO 5 TO 15 KTS. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...EXPECT WARMER TEMPERATURES UNDER GENERALLY DRY SOUTHWEST FLOW THROUGH WEDNESDAY. SOUTHWESTERLY WINDS WILL BECOME STRONGER WEDNESDAY AFTERNOON WITH RED FLAG CONDITIONS EXPECTED BELOW 6000 NORTH AND EAST OF THE MOGOLLON RIM. WEAKER WINDS...10 TO 20 MPH...ARE EXPECTED ON THURSDAY. EXPECT VERY GOOD TO EXCELLENT VENTILATION FROM LATE MORNING THROUGH THE AFTERNOON EACH DAY. FRIDAY THROUGH SUNDAY...DRY CONDITIONS ALONG WITH NEAR TO 5 DEGREES ABOVE NORMAL HIGH TEMPERATURES ARE IN STORE UNDER A WESTERLY FLOW ALOFT. && .FGZ WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY FOR FIRE WEATHER ZONES 109>-114-139-140 FOR ELEVATIONS BELOW 6000 FEET. && PUBLIC....................TC/DB AVIATION/FIRE WX..........TC/MAS FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Apr 12, 3:00 PM MST, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 300 PM MST TUE APR 12 2011 AZZ004>018-037>040-131300- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 300 PM MST TUE APR 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY NO WEATHER HAZARDS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WEAK DISTURBANCE WILL MOVE ACROSS NORTHERN ARIZONA ON WEDNESDAY. SOUTHWEST WINDS WILL INCREASE DURING THE DAY BECOMING 15 TO 25 MPH WITH GUSTS UP TO 35 MPH BY AFTERNOON. THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FOR AREAS NORTH AND EAST OF THE MOGOLLON RIM BELOW 6000 FEET. A RED FLAG WARNING HAS BEEN ISSUED FOR THESE LOCATIONS.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.